# SDR ASAA2014071408555

- Difficulty date: July 14, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 28,167 hours, 8,410 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: False Indication
- Location: Master
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE P5-13 ELECTRIC PANEL SHOWING A HIGH AMP DRAW IN BATTERY & AUX BATTERY POSITION.  ACFT GROUNDED.  AMP INDICATION RETURNED TO NORMAL AFTER AN HOUR, PERFORMED BATTERY INSTALLATION TEST REF 24-31-11-400-802.  OPS CHECED NORMAL.
